My first day

Discussion in 'Introductions' started by kazzaap, Sep 17, 2011.

  1. kazzaap

    kazzaap New Member
    Registered

    Joined:
    Sep 14, 2011
    Messages:
    10
    Likes Received:
    0
    Hi all

    First of all my name is Kazz, and after losing 57kg on Weight Watchers as I needed 2 total knee replacements have put 20kg back on and am desperate to get it back off. It didn't help that I gave up smoking just before the surgery 11 months ago I think that was the contributing factor in my weight gain.

    I have just recently joined the forum as I was comtemplating Dromine and wanted to know what others thought. Anyway I have gone ahead and gone to the doc's and started on the 30mg yesterday. One major affect I have found is last night I didn't sleep much which I know is common but I was up constantly going for pee, it was almost like I had taken fluid tablets and I must admit I hadn't drank much water during the day, I know people have said you need to drink as you get a dry mouth and it stops the nauseau feeling so I will definitely try and drink more i did figure though if I was running to the loo last night can you imagin what I will be like after drinking water all day. I am getting headaches though but I can handle that if they go away enventually. I guess my main concern is the sleepless nights as I work full time and wouldn't like to be tired at work all day. I must admit I do seem full of energy which is a good thing. I will keep everyone up to date with my progress, and I am really pleased I have found this site.

    Thanks to you all

    Keep up the good work.

    Cheers
    Kazzaa
    xxxxxxxxxx
     
  2. Quinney

    Quinney New Member
    Registered

    Joined:
    Sep 9, 2011
    Messages:
    17
    Likes Received:
    0
    Hi Kazz, I have now been on it for a week. The first night I did'nt have much sleep so started taking it for a couple of days about 4am which helped a little. After about the 5th day sleeping seemed to get alot better. I now take my tablet about 7am & go to bed 10.30ish & get a good sleep. Energy levels are great. Don't really have any other side affects. Just occasionally a slight headache which doesn't last long.
    Good luck
     
  3. kazzaap

    kazzaap New Member
    Registered

    Joined:
    Sep 14, 2011
    Messages:
    10
    Likes Received:
    0
    Thanks Quinney for your comments I will bear these in mind. I must admit it has now been 3 days today and last night I did get more sleep than the first night, so I will see how it goes. I am seriously thinking thought that I may need the 40mg when I go back to the doctors for another script as I do find at times that I am really hungry and could eat and eat (funny though as after I do eat something I feel a bit sick) anyway this is all new and I will just keep going. Thanks for the tips once again and please keep me informed about your journey it is interesting to listen to how other people cope.

    Cheers
    Kazzaa :)
     
  4. kazzaap

    kazzaap New Member
    Registered

    Joined:
    Sep 14, 2011
    Messages:
    10
    Likes Received:
    0
    Hi all
    Back again.......
    I am still taking the duromine but am finding myself quite hungry at times in fact starving (I know I have only been on them 4 days now and I might be a little inpatient) I am on 30mg and I am seriously considering asking the doc to put me up to 40mg and see how that goes, as the other side effects are fine now sometimes I have a slight headache and I think I have mentioned before that the first night I didn't sleep well but I am now also the energy seems to have disappeared although in saying that I am also on morphine medication at the moment which I am gradually wheening off but that makes me very tired.

    I did just want to know if anyone can inform me of the best diet to follow I know it is probably just common sense but I was thinking about doing the low carb think as I have heard lots of good comments about this. Any feedback would be much appreciated.

    Cheers
    Kazzaa
     
  5. gogirls

    gogirls New Member
    Registered

    Joined:
    Sep 22, 2011
    Messages:
    0
    Likes Received:
    0
    Hi everyone,
    I am on day 4 with the 40g tablets... first night was a bit up and down, but has settled down now. I have heaps of energy and i am always thirsty.. I have lost 1.5kgs already so i hope thats a good sign for whats up ahead.. good luck everyone
     
  6. Quinney

    Quinney New Member
    Registered

    Joined:
    Sep 9, 2011
    Messages:
    17
    Likes Received:
    0
    Hey there Kazzaap, I follow the weight watchers programme which I find is great as it's also teaching portion control & healthy eating that I can take with me hopefully for life.
     
  7. kazzaap

    kazzaap New Member
    Registered

    Joined:
    Sep 14, 2011
    Messages:
    10
    Likes Received:
    0
    Hi Quinney

    Yes I guess that is the best one to stick to as I have proven it works for me.............
    I have now got the 40mg capsules so will start them tomorrow morning keep your fingers (and everything else) crossed for me I really hope that they work as the 30mg certainly didn't and I have no idea why.

    Keep in touch................................and I will do like wise.
    Cheers
     
  8. Quinney

    Quinney New Member
    Registered

    Joined:
    Sep 9, 2011
    Messages:
    17
    Likes Received:
    0
    Hey there, I have now been doing it for two weeks & lost 3.8kg. I've read others have lost alot more in the same time but I'm happy with that. Look forward to hearing how you get on with the 40mg. Good luck I really hope it works for you. Talk soon